# SDR USAA2012121000027

- Difficulty date: November 19, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 94,533 hours, 33,980 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175N20014
- Condition: Debonded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - AREA OF DISBONDING ON SKIN PANEL ON LOWER RIGHT SIDE OF VERTICAL STABILIZER TORQUE BOX BETWEEN FSS 150 TO FSS 180 & BETWEEN ASS 0 TO FSS 0.  REPLACED SKIN PANEL ON LOWER RIGHT SIDE OF VERTICAL STABILIZER IAW B757 SRM 51-40-02.
